# SDR SWAA2025122955602

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 65,935 hours, 39,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY IN FWD GALLEY (M01674) SMOKING.   REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY AND BATTERY PACK IAW AMM 33-51-06. REMOVED & REPLACED FWD GALLEY LIGHT ASSY IAW AMM 33-26-02. OPS CHECKED GOOD.
